Hail, Chicot
- When
- March 5, 10:13 PM CST to 10:17 PM CST
- Where
- Chicot County, 2 mi SW of Lake Vlg
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.317, -91.300
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 5, 8:30 PM CST, 1 hour 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 830 PM CST SUN MAR 5 2006 .DISCUSSION...CONVECTIVE ACTIVITY THIS EVENING IS NEARING CENTRAL MISSISSIPPI NORTH OF INTERSTATE 20. INITIAL BAND OF SHOWERS AND THUNDERSTORMS CURRENTLY FROM GRENADA TO BELZONI TO BASTROP IS WEAKENING AS IT MOVES INTO OUR DRY AIRMASS. 00Z MON JAN SOUNDING HAD A PW OF .73IN AND STILL SHOWED A FAIRLY FORMIDABLE CAP BETWEEN 800-700MB...BUT WITH SOME ELEVATED INSTABILITY. THE CLOUDS AND RAIN WILL MOVE INTO OUR NORTHEAST ZONES A LITTLE FASTER THAN EXPECTED. 18Z GUIDANCE TEMPS WERE 6-8 DEGREES WARMER THAN THE 12Z. HAVE INCREASED POPS ACROSS OUR NORTHERN HALF OF THE CWA TO ACCOUNT FOR CURRENT RADAR TRENDS AND RAISED MINIMUM TEMPS IN THE NORTHEAST. LATEST SURFACE ANALYSIS STILL HAS COLD FRONT MOVING THROUGH THE OZARKS. CURRENT CONVECTION IS WELL AHEAD OF THE FRONT ASSOCIATED WITH DECENT SHORTWAVE SEEN ON WATER VAPOR IMAGERY OVER THE RED RIVER VALLEY. UPDATED ZONES AND GRIDS HAVE BEEN POSTED. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 307 PM CST SUN MAR 05 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 062107- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 307 PM CST SUN MAR 05 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT TO SUNDAY... ON THURSDAY...A VERY POTENT UPPER LEVEL DISTURBANCE AND INTENSIFYING SURFACE LOW WILL MOVE OUT OF THE SOUTHERN PLAINS AND BRING THE POTENTIAL FOR STRONG AND SEVERE STORMS TO THE REGION. THE ENTIRE AREA WILL HAVE THE POTENTIAL TO SEE STRONG OR SEVERE STORMS. AFTER THIS STRONG SYSTEM EXITS EAST THURSDAY NIGHT...A POTENTIALLY ACTIVE WEATHER PATTERN WILL REMAIN THROUGH THE WEEKEND. ADDITIONAL THUNDERSTORMS AND HEAVY RAIN WILL BE POSSIBLE ANYTIME BETWEEN FRIDAY NIGHT AND SUNDAY. CLOSELY MONITOR FUTURE FORECASTS AS WE ARE NOW GETTING INTO OUR MOST ACTIVE TIME OF THE YEAR FOR SEVERE WEATHER. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED UNTIL THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The Jackson/Brandon,MS radar (KDGX), 169 km away, was scanning. The volume nearest the first event began at 04:13 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490512.